How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My husband has symptoms of MND(fasciculations, cramps, muscle

Customer Question

My husband has symptoms of MND(fasciculations, cramps, muscle weekness. Neurologists say there is no treatment exept Rilutek. Now an alternative "healer-doctor" suggests to take relaxin. Do you think he should try? Where can we get it? She says it's no longer available over the Counter. Thanks!
Submitted: 1 year ago.
Category: Health
Customer: replied 1 year ago.
I paid per credit Card but the System did not accept my E-Mail address! Says "already used for other account already"???
Customer: replied 1 year ago.
I sent my question, paid per credicard/PayPal, but your System refused my E-Mail-adress, but I've only got this one!!!
Expert:  Dr. David replied 1 year ago.
This is Dr. David
does your husband have a history of excessive anxiety or excessive stress? these can also cause fasiculations.
has he had nerve conduction studies?
if the alternative doctor is suggesting this medicaiton Relaxin, she should be able to help you find it.